# SDR DALA2015070604178

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, DISBONDED, AND CORROSION ON FLOOR PANEL.   REPAIRED IAW SRM 53-05, SRM 51-20-0, SRM 51-10-3, 8-26, 21, 14 AND ERA 511165-14, MA REV C.
